# SDR MWEA00538

- Difficulty date: June 30, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99578093
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FOUND CABIN FLOORBOARD BETWEEN SEAT TRACKS NR 1 AND NR 2 AT STATION 680 IS CRACKED IN NUMEROUS PLACES.  FABRICATED AND INSTALLED NEW FLOORBOARD AREA.  (M)
